MAUDE Adverse Event Report: EXTERNAL MANUFACTURER ZOOM

EXTERNAL MANUFACTURER ZOOM
Model Number 3120
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Material Integrity Problem (2978); Problem with Software Installation (3013)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, a thorough evaluation of the programmer was performed.The programmer booted up to black screen with no backlight on.The inverter was shorted out on the lower half and the inverter cover was melted.The lcd (liquid crystal display) cover was also melted.There was no evidence of abuse or mishandling noted.Affected components were then replaced and the programmer passed all functional tests.
 
Event or Problem Description
Boston scientific received information that the field representative had a problem loading new software on the programmer and it then went black.It also smelled like plastic burning.The programmer was returned for evaluation, repaired, and is expected to be returned to the field.There was no patient involvement reported.

Brand Name
ZOOM
Manufacturer (Section D)
EXTERNAL MANUFACTURER
MDR Report Key7168713
Report Number2124215-2017-23153
Device Sequence Number1823037
Product Code LWS
UDI-Device Identifier00802526582004
UDI-Public00802526582004
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 10/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3120
Other Device ID NumberZOOM LATITUDE PROGRAMMER
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2017
Initial Report FDA Received Date01/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1